Can Buspar cause your period to be late? I have taken 3 HPT and all negative. My cycles are usually between 26-30 days and I am now on day 32 with no signs of AF. I have only been on Buspar for 3 weeks.
Buspar and Late Period?
- 15 Apr 2014 by Luckyme4
- 15 April 2014
Buspar won't effect your period. Doing an HPT now is a bit early and you can get false negatives that way. You should wait until its a week late. It could just be that your period is going to be late this month. Women aren't like clocks our bodies do strange things now and then for no apparent reason.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Mar 2018 • 2 answers
Updated 27 May 2015 • 1 answer
Updated 10 Nov 2015 • 1 answer
Updated 6 Dec 2015 • 1 answer
Updated 2 Dec 2015 • 1 answer